# SDR UALA2010072602676

- Difficulty date: July 25, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 29,215 hours, 12,910 cycles
- Engine: Iae V2527A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Part number: 762308B
- Part serial: 865
- Condition: Underserviced
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RAT EMPTY OF OIL.  REPLACED RAT.  COMPLETED INSTALLATION OF RAT AND ACCOMPLISHED OPERATIONAL CHECK.
